# SDR AUS20021209

- Difficulty date: July 19, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: G693
- Condition: Cracked
- Location: Engine Noise Sup
- Part time: 852 cycles
- Component: Engine Noise Sup, Lyc, O540F1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MUFFLER AND LH COLLECTOR CRACKED AND DISTORTED.
